Asymptotic and viscous stability of large-amplitude solutions of a hyperbolic system arising from biology

Vincent R. Martinez, Zhian Wang, Kun Zhao

Research output: Journal article publicationJournal articleAcademic researchpeer-review

27 Citations (Scopus)


In this paper, we study the qualitative behavior of the Cauchy problem of a hyperbolic model x ∈ R d , t > 0, ( p q t t ∇· ∇(ε ( p |q q

Original languageEnglish
Pages (from-to)1383-1424
Number of pages42
JournalIndiana University Mathematics Journal
Issue number4
Publication statusPublished - Jan 2018


  • Diffusion limit
  • Explicit decay rate
  • Large-amplitude solution
  • Long-time behavior
  • Spatial analyticity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this